# SDR ABXA9900420

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115173
- Condition: Corroded
- Location: Bs 180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON FRAME STATION 180 AT LONGERON 30.  REPAIRED IAW DC9 SRM 53-03.
